# SDR A6WA202020347146

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200269
- Condition: Corroded
- Location: Bs 310
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 310 HAS CORROSION SPOTS ON THE FWD AND AFT SIDES BETWEEN STRINGER 24L AND 24R, IN THE FWD E&E BAY.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED FRAME SEGMENT IAW CRJ200 SRM 51-42-06 AND 51-42-21.
